Communications in Mathematical Physics

Recursion operators and bi-Hamiltonian structures in multidimensions. I

A. S. Fokas and P. M. Santini

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 115, Number 3 (1988), 375-419.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104160997

Mathematical Reviews number (MathSciNet)
MR0931668

Zentralblatt MATH identifier
0674.35074

Subjects
Primary: 58F07
Secondary: 35Q20: Boltzmann equations

Citation

Santini, P. M.; Fokas, A. S. Recursion operators and bi-Hamiltonian structures in multidimensions. I. Comm. Math. Phys. 115 (1988), no. 3, 375--419. https://projecteuclid.org/euclid.cmp/1104160997


Export citation

See also

  • II : A. S. Fokas, P. M. Santini. Recursion operators and bi-Hamiltonian structures in multidimensions. II. Communications in Mathematical Physics Volume 116, Number 3, (1988), pp. 449-474.